Research Repository

On a Double Inequality for the Dirichlet Beta Function

Cerone, Pietro (2008) On a Double Inequality for the Dirichlet Beta Function. Tamsui Oxford University Journal of Mathematical Sciences, 24 (3). pp. 269-276. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID14993, dirichlet beta function, inequalities, approximation, dirichlet L-function
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Nov 2011 22:34
Last Modified: 20 Nov 2011 22:34
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar